EconPapers    
Economics at your fingertips  
 

Recursive Approximation of the High Dimensional max Function

Ilker Birbil, Shu-Cherng Fang, Hans Frenk and Shuzhong Zhang

Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute

Abstract: An alternative smoothing method for the high dimensional max function has been studied. The proposed method is a recursive extension of the two dimensional smoothing functions. In order to analyze the proposed method, a theoretical framework related to smoothing methods has been discussed. Moreover, we support our discussion by considering some application areas. This is followed by a comparison with an alternative well-known smoothing method.

Keywords: n dimensional max function; recursive approximation; smoothing methods; vertical linear complementarity (VLCP) (search for similar items in EconPapers)
JEL-codes: C61 M M11 R4 (search for similar items in EconPapers)
Date: 2003-01-21
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repub.eur.nl/pub/267/ERS-2003-003-LIS.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ems:eureir:267

Access Statistics for this paper

More papers in Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute Contact information at EDIRC.
Bibliographic data for series maintained by RePub ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:ems:eureir:267